That is a good point. If my memory serves me correctly I believe I have read studies to that effect. I will see what I can find (hopefully) later today.
Posted 17 November 2021 - 10:30 AM
Per your request...
Posted 18 November 2021 - 02:59 AM
So, instead of the usual GABA desensitisation which happens in benzo withdrawal, with SSRIs we are talking about a sensitisation of glutamate activity, and particularly the AMPAR is affected by SNRIs.
Posted 20 November 2021 - 07:47 PM
Also, do you guys still recommend ashwaghanda? No bad withdrawal? Dosages?
Covered somewhere in the eBook, but no withdrawals at all. Always better to opt for the finest which is KSM-66 variant.
Much like anything else, dose varies from person to person. I found around 1000mg was my sweet spot. One thing to remember with Ashwagandha is that you need to take a tolerance break as the system gets used to it quite quickly. Again, it varies, but as a guide, it is recommended to take 2-3 days off every couple of weeks to maintain potency.
- fishinghat likes this
Posted 24 November 2021 - 06:39 AM
I have been using 50mg l-theanine 2ce a night along with 300-400 NAC, seems to cut the edge off the horribleness of the evening anxiety. I take my doses during the day and by the end of the day I get worse anxiety and other crappy sensations.
I have had my hormones checked, my e2 is normal but my testosterone is below the lowest level.... 120 when it should be 150-600.
Do any of you have experience supplementing testosterone?
Posted 25 November 2021 - 08:59 AM
It definitely made it harder Troy. Low testosterone causes depression and too high causes a stimulation effect, higher energy, which can aggravate anxiety. It can take testosterone levels 6 weeks to stabilize after a dose change so definitely makes things harder to control.
Posted 26 November 2021 - 08:40 AM
Then data my drs gave me was that testosterone usually rebounded to near normal levels within 3 months after the last dose. I emphasize "usually". Obviously that didn't happen in my case. I am sure age can play an important part as well as to whether or not you recover testosterone production or not. In addition, if the depression it may cause gets too bad you might have no choice but to go ahead with replacement therapy. If you can, I would wait until Cymbalta withdrawal was over and keep measuring your testosterone levels every 6 months. Something else you may want to do is try some supplements to increase production. I looked at that when my levels collapsed and will see if I have any research saved on my computer. I will let you know.
Posted 26 November 2021 - 06:06 PM
It took me a long time to get social, motivated, and comfortable after recreational drug rehabilitation and now I'm going through it all over again, and its not from rec drug use, its from the shit my "trusted doctor" put me on.
Isolation and lack of motivation causes depression which causes isolation and lack of motivation and on and on the cycle goes until you can't go outside... Its a scary prospect.
Posted 04 December 2021 - 02:54 PM
The withanolides are the active parts of the ashwagandha and the fact that it is estimated at 3-4% is not always a good sign. But all the same, you have it now and hopefully it will give you a good indication if it is going to work. For the record, pure KSM-66 will be a minimum of 5% withanolides, otherwise it is not KSM-66.
I would suggest you try 800mg when you feel you need it. It acts fairly quickly. If it works, any stress or anxiety will dissipate within 20-45 minutes. The effect is simply "not caring" about what is going on. It is sort of a drunk type of feeling is you have hit the sweet spot. But not to the point that you feel out of control and there will of course be no hangover!
The issue with non-KSM is that they get the plant - the whole plant - and grind it up and put the result in the capsules - hence the estimation. You get leaf, stem, root - the lot. Whereas KSM is the thickest part of the root, which is the most potent. But all the same, try with what you have.
Remember that KSM is at least 3 times more potent than the non-standardised version. I took around 1gm of KSM, so that would be the equivalent of 3gm (3000gm) of what you have. So don't be disappointed if 800gm does nothing. It is perfectly safe to try 3gm (3000mg) in one sitting, but the quality is the factor here, not the quantity.
Have a go and let us know what you find.
I am always here for questions...
Posted 08 December 2021 - 04:31 PM
Do you recommend using like this or just using PRN?
Its a pretty torturous process this withdrawal, seems like it goes in waves, you start to feel good for a few days, followed by brain zaps, palpitations and physical symptoms, followed by stupid anxiety and mental symptoms, then back to feeling good again... I've written this down to see if its a recurring pattern.
Posted 14 December 2021 - 07:03 PM
Hey Troy - apologies for delay. I got hit pretty bad with "man flu" and was laid up for a few days...
"I have been taking 3g in the morning and 3g at night, it was nice the first couple of days, not so much of an effect now."
That is a big dose to start with but a non-standardised dose will vary in potency and some people do need to get the dose right, so even 5g might be right, but that would be about 1.5g of KSM at most.
"but apparently it can lower cortisol"
Absolutely... that's the idea! We don't want stress in our lives!!
and raise testosterone over time?
Yes, this has been the result of some studies in larger doses
Also supposedly has long term effects on anxiety?
In what respect? Bad effects? Good effects obviously, which is why we take it!
Do you recommend using like this or just using PRN?
I would suggest taking it as it is needed - there is no problem taking it PRN at all as the potency will be better, but some people can get hooked on the effect and end up taking more and more, but that won't work as you will hit a tolerance wall. It is a supplement remember. So I would take it when needed - if that is daily, so be it, but it shouldn't be taken routinely if not needed to build up a "store" and it doesn't work like that. If you are having a good day, don't take it.
Posted 16 December 2021 - 06:15 AM
Miserable last couple of days, anxiety makes me want to do nothing, and doing nothing makes me feel depressed and hopeless.
I think the problem with social anxiety is that every time I go out I get punished rather than rewarded for social interaction. Its like being punched in the face every time I see people, just makes me want to stay home. I wonder how good it is for me?
OK, so today I had no ashwaghanda, felt what seemed like a high cortisol day, went spastic over a computer game and punched the couch, I haven't done that since I was a kid.
I was hoping taking it every day could raise my testosterone a bit because I work out, and losing muscle is another thing which makes me miserable. But if you reckon just take it PRN, then I'll just take it 4-5 days if needed per week.
I have Christmas coming up and I don't feel like going, do you think benzodiazepines would help with the day or will they go paradoxical? I have some research benzos, flualprazolam and etizolam which I could take if needed but I am afraid of having a paradoxical reaction and making my day realllllly unmanageable.
The worst thing is, being around people and being so damned skittish and hyperfocused my thoughts get all bent up and my body language betrays me, then people get uncomfortable because I put off vibes, and then I just want to hide under the floorboards. I think I have given myself a phobia or something..
I've been here before though, when withdrawing from phenibut. And I did get better, it was a slow process over years similarly, its only looking back that I noticed how far I had come.
Posted 22 December 2021 - 03:14 AM
I will be stopping the beta blocker after this because my blood pressure has dropped quite a bit since basically stopping the cymbalta (2.5mg left)
Posted 22 December 2021 - 08:09 AM
You are correct. A no-go for clonidine or probably any other panic attack medication as they will surely reduce blood pressure as well.
You do know to wean off the bisoprolol over a two or three week period, right? Not a true withdrawal but stopping it suddenly can cause a large spike in blood pressure which can be avoided by a short taper.
0 user(s) are reading this topic
0 members, 0 guests, 0 anonymous users